MathSciNet Relay Station
MathSciNet bibliographic data
MR341119 (49 #5869) 46L10
Johnson, B. E.; Parrott, S. K. Operators commuting with a von Neumann algebra modulo the set of compact operators. J. Functional Analysis 11 (1972), 39–61.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement